MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM

MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number MN-MD4000-MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A data review was conducted against the device and there was no indication of a device malfunction.
 
Event or Problem Description
Patient complaining of post inflammatory ulcers on left axilla arm post tx.On (b)(6) 2025 see update: ulcerative lesion was observed.Surgical debridement was conducted, followed by saline irrigation and protection with appropriate dressing.The patient condition has improved and this will not be reported to regulatory authorities.

Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer (Section D)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer (Section G)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer Contact
miguel reyes
721 charcot ave
san jose, CA 95131
MDR Report Key22028013
Report Number3008082710-2025-70006
Device Sequence Number12792950
Product Code OUB
UDI-Device Identifier00853419006008
UDI-Public(01)00853419006008(11)210803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K1311162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN-MD4000-MC
Device Catalogue NumberMN-MD4000-MC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date05/15/2025
Date Device Manufactured08/03/2021
Patient Sequence Number1
Patient Age26 YR
Patient SexMale
Patient EthnicityNon Hispanic